Campus Units

Mathematics

Document Type

Article

Publication Version

Accepted Manuscript

Publication Date

6-1997

Journal or Book Title

Archive for Rational Mechanics and Analysis

Volume

137

Issue

4

First Page

341

Last Page

361

DOI

10.1007/s002050050032

Comments

The final publication is available at Springer via https://doi.org/10.1007/s002050050032. Levine, Howard A., and James Serrin. "Global Nonexistence Theorems for Quasilinear Evolution Equations with Dissipation." Archive for Rational Mechanics and Analysis 137, no. 4 (1997): 341-361. Posted with permission.

Copyright Owner

Springer-Verlag Berlin Heidelberg

Language

en

File Format

application/pdf

Published Version

Share

COinS